Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 21, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Apr 23, 2010, 8:11 PM CDT for Lincoln County, Pike County, Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2010, 8:11 PM CDT (01:11 UTC)
- Expired
- Apr 23, 2010, 9:00 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Lincoln County, MO, Pike County, MO
The radar
The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 8:14 PM CDT | TORNADO | 5 Ne Silex, MO | SPOTTER WAS ON US 61 ABOUT 5 MILES NORTHEAST OF SILEX...LOOKING AT ROPE TORNADO TO HIS WEST...ABOUT TWO MILES NORTH OF SILEX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 7:06 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
254 WFUS53 KLSX 240111 TORLSX MOC113-163-240200- /O.NEW.KLSX.TO.W.0021.100424T0111Z-100424T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 811 PM CDT FRI APR 23 2010 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL MISSOURI... EAST CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI... * UNTIL 900 PM CDT * AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTH OF DAVIS...OR 12 MILES NORTH OF TROY...AND MOVING NORTHEAST AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW! * LOCATIONS IMPACTED INCLUDE... EOLIA...WHITESIDE AND PAYNESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3934 9104 3923 9076 3907 9107 3912 9115 TIME...MOT...LOC 0108Z 208DEG 14KT 3915 9105 $$ KANOFSKY
3 follow-up statements
608 WWUS53 KLSX 240127 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 827 PM CDT FRI APR 23 2010 MOC113-163-240200- /O.CON.KLSX.TO.W.0021.000000T0000Z-100424T0200Z/ LINCOLN MO-PIKE MO- 827 PM CDT FRI APR 23 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHEAST PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 900 PM CDT... AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR EOLIA...OR 13 MILES WEST OF ELSBERRY...MOVING NORTHEAST AT 15 MPH. AT 815 PM CDT...A TORNADO WAS REPORTED APPROXIMATELY 4 MILES NORTH OF SILEX. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW! LOCATIONS IMPACTED INCLUDE... WHITESIDE...EOLIA...AND PAYNESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 3912 9102 3915 9114 3934 9104 3923 9076 TIME...MOT...LOC 0121Z 208DEG 14KT 3919 9102 $$ KANOFSKY
818 WWUS53 KLSX 240139 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 839 PM CDT FRI APR 23 2010 MOC113-163-240200- /O.CON.KLSX.TO.W.0021.000000T0000Z-100424T0200Z/ LINCOLN MO-PIKE MO- 839 PM CDT FRI APR 23 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHEAST PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 900 PM CDT... AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR EOLIA...OR 12 MILES NORTHWEST OF ELSBERRY...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW! LOCATIONS IMPACTED INCLUDE... EOLIA AND PAYNESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 3926 9082 3918 9097 3923 9110 3934 9104 TIME...MOT...LOC 0137Z 208DEG 14KT 3924 9098 $$ KANOFSKY
104 WWUS53 KLSX 240158 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 858 PM CDT FRI APR 23 2010 MOC113-163-240208- /O.EXP.KLSX.TO.W.0021.000000T0000Z-100424T0200Z/ LINCOLN MO-PIKE MO- 858 PM CDT FRI APR 23 2010 ...THE TORNADO WARNING FOR NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHEAST PIKE COUNTY IN NORTHEAST MISSOURI WILL EXPIRE AT 900 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 3926 9082 3918 9097 3923 9110 3934 9104 TIME...MOT...LOC 0158Z 208DEG 14KT 3931 9093 $$ KANOFSKY
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Apr 23, 6:17 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 23, 6:17 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 617 PM CDT FRI APR 23 2010 .DISCUSSION... /352 PM CDT FRI APR 23 2010/ ACTIVITY THAT DEVELOPED ALONG WARM FRONT HAS LIFTED NORTHWARD AWAY FROM REGION. NOW KEEPING EYE ON WARM SECTOR AS SPC MESOANALYSIS SHOWS INCREASING MUCAPES...SURFACE DEWPOINTS...AS WELL AS SURFACE BASED CAPES AND DECENT WIND SHEAR IN THE LOWER 6KM. SO MAIN FORECAST ISSUES IN THE SHORT TERM WILL BE CHANCES OF SEVERE WEATHER THIS EVENING AND AGAIN ON SATURDAY DUE TO SEVERAL WAVES ASSOCIATED WITH THE WEATHER SYSTEM CENTERED OVER EASTERN CO THIS AFTERNOON. FOR TONIGHT...WARM FRONT EXTENDING FROM SURFACE LOW OVER EASTERN CO THROUGH NORTHERN KANSAS THEN INTO MO FROM KMCI TO JUST SOUTH OF KSTL AS OF 20Z...WILL TAKE ITS TIME LIFTING NORTHWARD OUT OF AREA. SO WITH SLOW MOVEMENT...WILL SEE STORMS CONTINUE TO DEVELOP SOUTH OF BOUNDARY IN WARM SECTOR...THEN DRIFT NORTHWARD TOWARDS FRONT BECOMING MORE SURFACE BASED WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE WITH SOME OF THE STORMS. STORMS TO TAPER OFF AFTER 06Z. ON SATURDAY...BETTER CHANCES OF SEVERE WEATHER AS STRONG UPPER LEVEL LOW FINALLY ROTATES AROUND THE BASE OF THE TROF STRENGTHENING SURFACE LOW ALONG COLD FRONTAL BOUNDARY. THE SURFACE LOW WILL LIFT NORTHEASTWARD THROUGH SOUTHEAST MO/SOUTHERN IL DURING THE DAY ON SATURDAY WITH DECENT DEEP LAYER SHEAR...HELICITY VALUES AND CAPES. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE THE PRIMARY THREATS MAINLY ALONG AND SOUTH OF INTERSTATE 70...THOUGH ISOLATED SEVERE WEATHER NOT OUT OF THE QUESTION FURTHER NORTH DUE TO THE COLD CORE UPPER LEVEL LOW...STEEP MIDLEVEL LAPSE RATES AND MODERATE TO STRONG DEEP LAYER SHEAR. THE MAIN THREATS IN THIS AREA WOULD BE DAMAGING WINDS AND ISOLATED TORNADOES. SHOWERS AND THUNDERSTORMS TO TAPER OFF SATURDAY NIGHT AS MAIN SYSTEM EXITS REGION. HOWEVER...WILL SEE SEVERAL SHORTWAVES SLIDE THROUGH AREA ON THE BACKSIDE OF THIS SYSTEM...WITH SHOWERS POSSIBLE THROUGH SUNDAY NIGHT. COULD SEE ADDITIONAL SHOWERS MONDAY AND MONDAY NIGHT...BUT CONFIDENCE IS LOW AT THIS TIME...SO HAVE SILENT SLIGHT CHANCE POPS DURING THIS PERIOD. BEYOND THAT...DRY AND COOLER WEATHER IN STORE FOR THE REGION TUESDAY THROUGH THURSDAY. EXTENDED MODELS ARE HINTING AT ANOTHER ROUND OF ACTIVITY FOR THURSDAY NIGHT AND FRIDAY...SO ADDED MENTION DURING THIS PERIOD. BYRD && .AVIATION... /612 PM CDT FRI APR 23 2010/ AREA OF SHRA/SCT TSRA OVER CNTRL AND ERN MO WILL CONTINUE TO MOVE NNEWD AFFECTING KUIN/KCOU THROUGH 03Z AND HAVE INCLUDED TEMPO FOR SHRA WITH VCTS TO ACCOUNT FOR THIS. A FEW OF THESE STORMS MAY PRODUCE HAIL AND WIND GUSTS TO 40KTS AND VSBYS MAY FALL TO 1SM IN HEAVY RAIN. UNDER FURTHER EAST...KSTL/KSUS IS ON THE ERN FRINGE OF THIS AREA...SO JUST HAVE VCTS. AREA OF TSRA OVER FAR SERN MO/WRN AR WILL MOVE UP NWD AFFECTING KSTL LATER THIS EVENING AND OVERNIGHT. EXPECT MVFR CIGS AND VSBYS THROUGH MID MORNING WITH A REPRIEVE FROM THE RAIN BEFORE A COLD FRONT MOVES FROM WEST TO EAST BRINGING ADDITIONAL TSRA TO THE AREA. SPECIFICS FOR KSTL...EXPECT SCT TSRA EARLY THIS EVENING WITH A BETTER CHANCE OF RAIN AFFECTING THE AREA AFT 03Z. MVFR CIGS ARE LIKELY OVERNIGHT INTO MID MORNING SATURDAY. ADDITIONAL TSRA ARE EXPECTED ON SATURDAY AFTERNOON AS A COLD FRONT MOVES ACROSS ERN MO. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 23, 3:54 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 354 PM CDT FRI APR 23 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 354 PM CDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THROUGH TONIGHT AS A FEW ROUNDS MOVE THROUGH THE AREA. THERE IS A SLIGHT RISK FOR SEVERE STORMS... ESPECIALLY FOR THIS EVENING...WHERE A FEW STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS REMAIN LIKELY ON SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE STORMS...WHERE A FEW STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...ESPECIALLY THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Apr 23, 7:30 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TORNADO 7 NNW WARRENTON 38.91N 91.19W
04/23/2010 WARREN MO UNKNOWN
LAW ENFORCEMENT REPORTED TORNADO BETWEEN WARRENTON AND
TRUXTON...LOCATION ESTIMATED.
&&
TRUETTLocal storm report, Apr 23, 7:31 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FUNNEL CLOUD HAWK POINT 38.97N 91.13W
04/23/2010 LINCOLN MO LAW ENFORCEMENT
NUMEROUS REPORTS OF FUNNEL CLOUDS RECEIVED FROM THE
PUBLIC
&&
TRUETTLocal storm report, Apr 23, 7:40 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
740 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TORNADO 4 E HAWK POINT 38.97N 91.07W
04/23/2010 LINCOLN MO TRAINED SPOTTER
SMALL TORNADO ON THE GROUND WITH HEAVY ROTATION AND A
LARGE WALL CLOUD...ONE MILE WEST OF THIS LOCATION.
&&
BYRDLocal storm report, Apr 23, 7:53 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TORNADO 3 SW SILEX 39.10N 91.10W
04/23/2010 LINCOLN MO STORM CHASER
TORNADO SPOTTED BY CHASER NORTH OF TROY ON HIGHWAY 61.
REPORT RELAYED BY WGEM
&&
TRUETTLocal storm report, Apr 23, 8:05 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM WALL CLOUD 2 N SILEX 39.16N 91.06W
04/23/2010 LINCOLN MO AMATEUR RADIO
WALL CLOUD TO THE SOUTH...NEAR SILEX...MOVING SLOWLY
NORTHEAST
&&
TRUETTLocal storm report, Apr 23, 8:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM WALL CLOUD 2 SE SILEX 39.11N 91.03W
04/23/2010 LINCOLN MO TRAINED SPOTTER
WALL CLOUD TO THE NORTHWEST OF THIS LOCATION
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:24 PM CDT | Tornado Warning | LSX | Lincoln, Warren | 51 min |
| Apr 23, 7:48 PM CDT | Flash Flood Warning | LSX | Boone, Cole, Moniteau | 6 hr |
| Apr 23, 8:51 PM CDT | Tornado Warning | LSX | Pike | 18 min |
| Apr 24, 1:29 AM CDT | Areal Flood Warning | LSX | Boone, Cole, Moniteau | 9 hr |
| Apr 24, 11:05 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 6 more | 14 hr |
| Apr 24, 2:29 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Gasconade | 46 min |
| Apr 24, 3:07 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 23 min |
| Apr 24, 3:31 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington | 44 min |
| Apr 24, 3:52 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Osage | 38 min |
| Apr 24, 3:59 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Louis | 31 min |
| Apr 24, 4:01 PM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Osage | 6 hr |
| Apr 24, 4:20 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 25 min |
| Apr 24, 4:25 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 35 min |
| Apr 24, 4:34 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 41 min |
| Apr 24, 4:43 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 32 min |
| Apr 24, 4:53 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Franklin, Gasconade, Montgomery, Osage and 1 more | 52 min |
| Apr 24, 5:03 PM CDT | Tornado Warning | LSX | Saint Charles | 57 min |
| Apr 24, 5:09 PM CDT | Tornado Warning | LSX | Gasconade, Lincoln, Montgomery, Warren | 51 min |
| Apr 24, 5:20 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Marion, Monroe, Ralls and 1 more | 6 hr |
| Apr 24, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery, Pike, Ralls | 41 min |
| Apr 24, 5:45 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 6 hr |
| Apr 24, 5:51 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike, Warren | 24 min |
| Apr 24, 6:13 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Pike, Ralls | 47 min |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.